# SDR 07FDEA00739

- Difficulty date: March 10, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 14,803 hours, 7,901 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT ECAM GREEN HYD SYS LO PRESS WARNING GREEN FLUID LEVEL ON OVERHEAD AND ECAM INDICATED TOTAL FLUID LOSS.  COMPLIED WITH QRH.  CRANKED GEAR.  AT SOME TIME AFTER GEAR DOWN, FLUID GAGE INDICATED NORMAL.  TUGGED IN BLUE AND YELLOW FLUID GAGES SHOWED OVERSERVICED BEFORE BLOCKOUT.  MEM MX SAID AIR IN SYSTEM AND SHOULD CLEAR, IT DID.  BLEED ALL 3 HYD SYSTEM PER A300-600 AMM  29-00-00-4.  RESERVICED ALL 3 SYSTEMS PER A300-600  AMM 29-00-00-3 AND 12-12-29-0.  RAN ENGINES PER FDX JRH AND OPERATED ALL FLIGHT CONTROLS NO ABNORMAL  INDICATIONS IN FLIGHT DECK AT THIS TIME.  REFER TO WRI 29-30-8090 FOR MOCC CONFERENCE CALL WITH MGMT.
